# SDR SWI202403190238

- Difficulty date: February 3, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 46,642 hours, 39,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INTERCOSTAL 601-35012-52 IN AFT EQUIPMENT BAY BETWEEN FS 621.00 - 625.00, STGR 15R    (C-CHECK RO 3/19/2024)   REMOVED AND REPLACED INTERCOSTAL CLIP P/N: 601-35012-52 IN AFT EQUIPMENT BAY BETWEEN FS 621.00 - 625.00, STGR 14R. REF. CRJ 200 SRM 51-42-21, DWG NO. 601-35012 REV. -D, AND REO NO. 601R-53-61-422 REV. NC, DATED 2001-08-23. COMPLIED WITH TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**).  SEE CONTINUE FOR WORK PERFORMED
